MAUDE Adverse Event Report: ASAHI INTECC ASAHI PROWATER; GUIDE WIRE

ASAHI INTECC ASAHI PROWATER; GUIDE WIRE
Catalog Number AGH146000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
The wire was opened and prepped.Placed into the body and the physician noticed the wire didn't look proper on the initial angiography.The wire never engaged the coronary arteries and was removed.Upon removal the wire was inspected and noticed that the mid-portion of the wire appears to have come unraveled.There was no adverse event.A new wire was opened and the case was completed.
 
Event or Problem Description

Brand Name
ASAHI PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, ja 489-0 071
JA  489-0071
MDR Report Key9344885
Report Number3004718255-2019-00124
Device Sequence Number14136801
Product Code DQX
UDI-Device Identifier14547327056127
UDI-Public(01)14547327056127(17)220531(10)190610A17A
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
Report Date (Section F) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2022
Device Catalogue NumberAGH146000
Device Lot Number190610A17A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/12/2019
Event Location Hospital
Date Report to Manufacturer02/13/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/13/2020